# SDR F3LA2013071700885

- Difficulty date: July 9, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 33,971 hours, 17,824 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO SEVERE AIRFRAME VIBRATION.  BEGAN AT 25,500 FT AND AROUND 330 KIAS.  DID NOT STOP UNTIL SPEED MANUALLY FLOWN LESS THAN 300 KIAS.  EMERGENY DECLARED.  R & R LT AND RT ELEVATOR ATTACH HARDWARE AND BEARINGS REF AMM 27-34-41, PAGE BLOCK 401.  R & R LT AND RT ELEVATOR A FRAME BEARINGS REF AMM 55-16-42, PAGE BLOCK 401.  ADJUSTED LT AND RT ELEVATORS TO 0.5 DEGRESS NOSE UP.  REF AMM 27-34-00-820-003-B01, NON-ROUTINE 110308.
